Skip to main content
Article
Isoniazid-induced serum sickness: Report of case
Journal of the American Osteopathic Association
  • John P. Simelaro, Philadelphia College of Osteopathic Medicine
  • J. Dale
  • D. Guest
Document Type
Article
Publication Date
1-1-1981
Abstract

An unusual case of isoniazid (INH)-induced serum sickness is reported. A review of the literature shows that one patient in five who are receiving INH will experience the development of antinuclear antibodies (ANA). A positive ANA test does not warrant discontinuation of INH unless symptoms of systemic lupus erythematosus are present.

Comments

This article was published in Journal of the American Osteopathic Association, Volume 80, Issue 5, Pages 348-349.

The published version is available at https://jaoa.org/article.

Copyright © 1981.

Citation Information
John P. Simelaro, J. Dale and D. Guest. "Isoniazid-induced serum sickness: Report of case" Journal of the American Osteopathic Association Vol. 80 Iss. 5 (1981) p. 348 - 349
Available at: http://works.bepress.com/john_simelaro/5/